Asymptotic behaviour of bi-infinite words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 38 (2004) no. 1, pp. 27-48.

We present a description of asymptotic behaviour of languages of bi-infinite words obtained by iterating morphisms defined on free monoids.

DOI : https://doi.org/10.1051/ita:2004002
Classification : 68Q
Mots clés : bi-infinite words, morphisms, iteration, boundary set
@article{ITA_2004__38_1_27_0,
     author = {Fory\'s, Wit},
     title = {Asymptotic behaviour of bi-infinite words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {27--48},
     publisher = {EDP-Sciences},
     volume = {38},
     number = {1},
     year = {2004},
     doi = {10.1051/ita:2004002},
     zbl = {1082.68050},
     mrnumber = {2059027},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ita:2004002/}
}
TY  - JOUR
AU  - Foryś, Wit
TI  - Asymptotic behaviour of bi-infinite words
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 2004
DA  - 2004///
SP  - 27
EP  - 48
VL  - 38
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ita:2004002/
UR  - https://zbmath.org/?q=an%3A1082.68050
UR  - https://www.ams.org/mathscinet-getitem?mr=2059027
UR  - https://doi.org/10.1051/ita:2004002
DO  - 10.1051/ita:2004002
LA  - en
ID  - ITA_2004__38_1_27_0
ER  - 
Foryś, Wit. Asymptotic behaviour of bi-infinite words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 38 (2004) no. 1, pp. 27-48. doi : 10.1051/ita:2004002. http://www.numdam.org/articles/10.1051/ita:2004002/

[1] A. Ehrenfeucht and G. Rozenberg, Simplifications of homomorphism. Inform. Control 38 (1978) 298-309. | Zbl 0387.68062

[2] W. Foryś and T. Head, The poset of retracts of a free monoid. Int. J. Comput. Math. 37 (1990) 45-48. | Zbl 0723.68060

[3] T. Harju and M. Linna, On the periodicity of morphism on free monoid. RAIRO: Theoret. Informatics Appl. 20 (1986) 47-54. | Numdam | Zbl 0608.68065

[4] T. Head, Expanded subalphabets in the theories of languages and semigroups. Int. J. Comput. Math. 12 (1982) 113-123. | Zbl 0496.68050

[5] T. Head and V. Lando, Fixed and stationary ω-wors and ω-languages. The book of L, Springer-Verlag, Berlin (1986) 147-155. | Zbl 0586.68063

[6] M. Lothaire, Combinatorics on words. Addison-Wesley (1983). | MR 675953 | Zbl 0514.20045

[7] J. Matyja, Sets of primitive words given by fixed points of mappings. Int. J. Comput. Math. (to appear). | MR 1833764 | Zbl 0992.68162

[8] P. Narbel, Limits and boundaries of words and tiling substitutions. LITP, TH93.12 (1993).

[9] P. Narbel, The boundary of iterated morphisms on free semi-groups. Int. J. Algebra Comput. 6 (1996) 229-260. | Zbl 0852.68074

[10] J. Shallit and M. Wang, On two-sided infinite fixed points of morphisms. Lect. Notes Comput. Sci. 1684 (1999) 488-499. | Zbl 0945.68115

Cité par Sources :